# SDR SWAA2023012682242

- Difficulty date: December 13, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,380 hours, 30,141 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H BS 663 VAPOR BARRIER IS CRACKED; REQUIRES REPLACEMENT.   REMOVED VAPOR BARRIER L/H BS 663 FROM LBL 5 TO LBL 65 IAW SRM 51-40-02-0G-0.   LOCATED AND DRILL NEW WEB VAPOR BARRIER LT BS 663 FROM LBL 5 TO LBL 65 IAW SRM 51-40-05-0G-0 AND DWG 111A1141.  FABRICATED BS 663 L/H VAPOR BARRIER IAW DRAWING 111A1151.  INSTALLED VAPOR BARRIER LT BS-663 LBL 5 TO LBL 65 IAW SRM 51-40-02-0G-0 AND DWG: 111A1000 AND 111A1001.   APPLIED CAP-SEAL ON FASTENERS AFT SIDE OF VAPOR BARRIER IAW AMM 51-31-00-390-805.
